| Catalog Number |
SYR103205 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The returned samples of this event was requested but hasn't been received till now, no sample for evaluation.The dhr of this lot was reviewed without any similar issue, the retained samples were inspected and they all meet the specification.The event can't be confirmed, the root cause can't detected currrently.No action will be taken currently, this issue will be monitored.A supplemental report will be submitted if further information received.
Event or Problem Description
According to the customer, there have been three incidences where nurses are recapping the hypodermic syringes the needles pierce the side of the cap and enter the nurse's finger'.The customer reported that needle sticks happened prior to using the needles on patients.The customer reported there was no immediate or follow up intervention required', no post-exposure facility protocol required, and the nurses are doing fine'.No sample available.